Prof.Dr. Thabet Abdeljawad
Title
Cited by
Cited by
Year
On conformable fractional calculus
T Abdeljawad
Journal of computational and Applied Mathematics 279, 57-66, 2015
9232015
On Riemann and Caputo fractional differences
T Abdeljawad
Computers & Mathematics with Applications 62 (3), 1602-1611, 2011
3292011
A note on cone metric fixed point theory and its equivalence
WS Du
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2259-2261, 2010
3072010
Existence and uniqueness of a common fixed point on partial metric spaces
T Abdeljawad, E Karapınar, K Taş
Applied Mathematics Letters 24 (11), 1900-1904, 2011
2822011
On a new class of fractional operators
F Jarad, E Uğurlu, T Abdeljawad, D Baleanu
Advances in Difference Equations 2017 (1), 247, 2017
1972017
Caputo-type modification of the Hadamard fractional derivatives
F Jarad, T Abdeljawad, D Baleanu
Advances in Difference Equations 2012 (1), 142, 2012
1632012
Fractional Differences and Integration by Parts.
T Abdeljawad, D Baleanu
Journal of Computational Analysis & Applications 13 (3), 2011
1402011
Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel
T Abdeljawad, D Baleanu
arXiv preprint arXiv:1607.00262, 2016
1352016
On a class of ordinary differential equations in the frame of Atangana–Baleanu fractional derivative
F Jarad, T Abdeljawad, Z Hammouch
Chaos, Solitons & Fractals 117, 16-20, 2018
1232018
On Caputo modification of the Hadamard fractional derivatives
YY Gambo, F Jarad, D Baleanu, T Abdeljawad
Advances in Difference Equations 2014 (1), 10, 2014
1142014
On the definitions of nabla fractional operators
T Abdeljawad, FM Atici
Abstract and Applied Analysis 2012, 2012
1112012
On fractional derivatives with exponential kernel and their discrete versions
T Abdeljawad, D Baleanu
Reports on Mathematical Physics 80 (1), 11-27, 2017
1082017
Fixed points for generalized weakly contractive mappings in partial metric spaces
T Abdeljawad
Mathematical and Computer Modelling 54 (11-12), 2923-2927, 2011
1062011
Completion of cone metric spaces
T Abdeljawad
Hacettepe Üniversitesi, Fac Sci, 2010
1062010
On the generalized fractional derivatives and their Caputo modification
F Jarad, T Abdeljawad, D Baleanu
J. Nonlinear Sci. Appl 10 (5), 2607-2619, 2017
1012017
On delta and nabla Caputo fractional differences and dual identities
T Abdeljawad
Discrete Dynamics in Nature and Society 2013, 2013
992013
Discrete fractional differences with nonsingular discrete Mittag-Leffler kernels
T Abdeljawad, D Baleanu
Advances in Difference Equations 2016 (1), 232, 2016
982016
A generalized contraction principle with control functions on partial metric spaces
T Abdeljawad, E Karapınar, K Taş
Computers & Mathematics with Applications 63 (3), 716-719, 2012
982012
Caputo q-fractional initial value problems and a q-analogue Mittag–Leffler function
T Abdeljawad, D Baleanu
Communications in Nonlinear Science and Numerical Simulation 16 (12), 4682-4688, 2011
982011
Quasicone metric spaces and generalizations of Caristi Kirk's theorem
T Abdeljawad, E Karapinar
Fixed Point Theory and Applications 2009 (1), 574387, 2009
862009
The system can't perform the operation now. Try again later.
Articles 1–20